Semiparametric two-stage estimation of sample selection models subject to Tobit-type selection rules
Lung-Fei Lee
Journal of Econometrics, 1994, vol. 61, issue 2, 305-344
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(94)90088-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Semiparametric Two Stage Estimation of Sample Selection Models Subject to Tobit-Type Selection Rules (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:61:y:1994:i:2:p:305-344
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().